# SDR ASOA201001425

- Difficulty date: September 20, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 16,522 hours, 15,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT NR 1 FLOOR SEAT TRACK HAS FLAKING CORROSION.   REMOVED DAMAGED SEAT FLOOR TRACK LOCATED DRILLED AND INSTALLED SERVICABLE  FLOOR TRACK RT NR1 IAW SRM 51-40-11 AND AMM 53-01-11.
